Ervin K. Lenzi
Ervin K. Lenzi
Dirección de correo verificada de uepg.br - Página principal
TítuloCitado porAño
Statistical mechanics based on Renyi entropy
EK Lenzi, RS Mendes, LR Da Silva
Physica A: Statistical Mechanics and its Applications 280 (3-4), 337-345, 2000
1262000
Nonlinear equation for anomalous diffusion: unified power-law and stretched exponential exact solution
LC Malacarne, RS Mendes, IT Pedron, EK Lenzi
Physical Review E 63 (3), 030101, 2001
1012001
Escape time in anomalous diffusive media
EK Lenzi, C Anteneodo, L Borland
Physical Review E 63 (5), 051109, 2001
952001
Anomalous diffusion: nonlinear fractional Fokker–Planck equation
C Tsallis, EK Lenzi
Chemical Physics 284 (1-2), 341-347, 2002
932002
Quantum statistical mechanics for nonextensive systems: Prediction for possible experimental tests
AK Rajagopal, RS Mendes, EK Lenzi
Physical review letters 80 (18), 3907, 1998
811998
Perturbation and variational methods in nonextensive Tsallis statistics
EK Lenzi, LC Malacarne, RS Mendes
Physical review letters 80 (2), 218, 1998
721998
The role of fractional time-derivative operators on anomalous diffusion
AA Tateishi, HV Ribeiro, EK Lenzi
Frontiers in Physics 5, 52, 2017
682017
q-Exponential distribution in urban agglomeration
LC Malacarne, RS Mendes, EK Lenzi
Physical Review E 65 (1), 017106, 2001
672001
Anomalous diffusion, nonlinear fractional Fokker–Planck equation and solutions
EK Lenzi, LC Malacarne, RS Mendes, IT Pedron
Physica A: Statistical Mechanics and its Applications 319, 245-252, 2003
612003
Anomalous diffusion governed by a fractional diffusion equation and the electrical response of an electrolytic cell
PA Santoro, JL De Paula, EK Lenzi, LR Evangelista
The Journal of chemical physics 135 (11), 114704, 2011
572011
Crossover in diffusion equation: Anomalous and normal behaviors
EK Lenzi, RS Mendes, C Tsallis
Physical Review E 67 (3), 031104, 2003
572003
Comparison of impedance spectroscopy expressions and responses of alternate anomalous Poisson− Nernst− Planck diffusion equations for finite-length situations
JR Macdonald, LR Evangelista, EK Lenzi, G Barbero
The Journal of Physical Chemistry C 115 (15), 7648-7655, 2011
552011
Nonlinear anomalous diffusion equation and fractal dimension: Exact generalized Gaussian solution
IT Pedron, RS Mendes, LC Malacarne, EK Lenzi
Physical Review E 65 (4), 041108, 2002
522002
Blackbody radiation in nonextensive Tsallis statistics: Exact solution
EK Lenzi, RS Mendes
Physics Letters A 250 (4-6), 270-274, 1998
511998
N-dimensional nonlinear Fokker-Planck equation with time-dependent coefficients
LC Malacarne, RS Mendes, IT Pedron, EK Lenzi
Physical Review E 65 (5), 052101, 2002
492002
Distance to the scaling law: a useful approach for unveiling relationships between crime and urban metrics
LGA Alves, HV Ribeiro, EK Lenzi, RS Mendes
Plos one 8 (8), e69580, 2013
482013
Fractional diffusion equation and impedance spectroscopy of electrolytic cells
EK Lenzi, LR Evangelista, G Barbero
The Journal of Physical Chemistry B 113 (33), 11371-11374, 2009
472009
Quantum statistical mechanics for nonextensive systems
EK Lenzi, RS Mendes, AK Rajagopal
Physical Review E 59 (2), 1398, 1999
461999
Power law diffusion coefficient and anomalous diffusion: Analysis of solutions and first passage time
KS Fa, EK Lenzi
Physical Review E 67 (6), 061105, 2003
452003
Anomalous-diffusion approach applied to the electrical response of water
EK Lenzi, PRG Fernandes, T Petrucci, H Mukai, HV Ribeiro
Physical Review E 84 (4), 041128, 2011
422011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20